# SDR SWAA110491

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 41,012 hours, 23,682 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5256A4042
- Part serial: 3651
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  ON APPROACH SELECTED FLAPS FROM 15 DEGREES TO 30 DEGREES NOTICED SPLIT FLAP INDICAITON.  FOUND NR 5 SKEW SENSOR BROKEN.  REMOVED AND REPLACED SKEW SENSOR PER MM.
